Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A difference between minimal and ordinary fine topology in function theory


Author: J. S. Hwang
Journal: Proc. Amer. Math. Soc. 85 (1982), 239-244
MSC: Primary 30D40; Secondary 30D50, 31A20
MathSciNet review: 652450
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: After Choquet (see Brelot and Doob [6, p. 404]), we recently have presented an alternative answer of Doob's problem [8] by showing that there is a Blaschke product $ B$ having the minimal fine cluster value 0 and the angular limit 1 at $ \infty $. In our construction, the zeros of $ B$ lie on both the first and fourth quadrant. Naturally, we may ask if a product having the same property, but having zeros which lie on only one quadrant, can be constructed. We show that the answer to this question is no for the minimal fine topology, but yes for the ordinary one. There is a significant difference between these two topologies in function theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D40, 30D50, 31A20

Retrieve articles in all journals with MSC: 30D40, 30D50, 31A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0652450-5
PII: S 0002-9939(1982)0652450-5
Keywords: Fine topology, cluster value, Blaschke product
Article copyright: © Copyright 1982 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia